# SDR TAMF20060029S

- Difficulty date: May 23, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767-200
- Aircraft serial: 23803
- Aircraft time: 66,037 hours, 25,015 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (C) INSPECTION CHECK AFT CARGO COMPARTMENT RT FLOOR STRUCTURE PANEL SKIN HAVE CORROSION AND LOWER ATTACH ANGLE AFT IS CRACKED (UNDER BALL MAT RT).   CORROSION ON FLOORBEAM UPPER CHORD ON STA 1285 BETWEEN LBL-RBL WAS FOUND.  CRACKED ANGLE AND CORRODED AREA IN STA 1285 BETWEEN LBL-RBL WERE REPLACED IAW DRAWING 146T5000 AND SKIN PANEL IN AFT CARGO COMPARTMENT RT FLOOR STRUCTURE WAS REPLACED IAW DRAWING 451T2502.
